# SDR 97ZZZX4043

- Difficulty date: August 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N360ES
- Make and model: Cessna 172RG
- Aircraft serial: 17280010
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Stabilizer
- Condition: Rivets Loose
- Location: Vertical Stab
- Part time: 355 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND WORKING RIVETS ON TOP OF STABILIZER SKIN JUST UNDERNEATH FAIRING FOR HORIZONTAL STABILIZER TO FUSELAGE.
